Alert archive / Missouri / River Flood Warnings in 2009
River Flood Warning 37, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Mar 12, 2009, 9:50 AM CDT for Jefferson County, Saint Louis County, Missouri. It took effect at Mar 13, 2009, 6:08 AM CDT. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Mar 12, 2009, 9:50 AM CDT (14:50 UTC)
- In effect from
- Mar 13, 2009, 6:08 AM CDT
- Expired
- Mar 18, 2009, 9:23 AM CDT
- In force
- 5 days
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
Counties Jefferson County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 32 km from the middle of the area, began a volume at 14:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Meramec River at Arnold (ARNM7).
- Action stage
- 22 ft
- Minor stage
- 24 ft
- Moderate stage
- 35 ft
- Major stage
- 38 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07019300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 121450
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
ISSUED BY NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
950 AM CDT THU MAR 12 2009
...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
MERAMEC RIVER NEAR ARNOLD AFFECTING JEFFERSON AND ST. LOUIS
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY PRECIPITATION AND
BASIN RUNOFF...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-131450-
/O.NEW.KLSX.FL.W.0037.090313T0600Z-090319T1030Z/
/ARNM7.1.ER.090313T0600Z.090315T1200Z.090318T1030Z.NO/
950 AM CDT THU MAR 12 2009
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE MERAMEC RIVER NEAR ARNOLD.
* FROM LATE TONIGHT TO THURSDAY MARCH 19...OR UNTIL THE WARNING IS
CANCELLED.
* AT 8:45 AM THURSDAY THE STAGE WAS 20.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY FRIDAY MORNING AND
CONTINUE TO RISE TO NEAR 27.5 FEET BY SUNDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING.
* IMPACT...AT 25.5 FEET...HOLLYWOOD BEACH ROAD BECOMES IMPASSABLE.
* IMPACT...AT 24.0 FEET...THE ARNOLD CITY PARK...HOLLYWOOD AND
BRADLEY BEACH ROADS BEGIN TO FLOOD.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/13 03/14 03/15 03/16 03/17
MERAMEC RIVER
ARNOLD 24 20.1 25.0 26.8 27.5 26.9 25.511 follow-up statements
000
WGUS83 KLSX 121717
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
ISSUED BY NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1217 PM CDT THU MAR 12 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...ILLINOIS...
CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY
LA MOINE RIVER AT RIPLEY AFFECTING BROWN COUNTY
MISSOURI RIVER AT GASCONADE AFFECTING GASCONADE AND MONTGOMERY
COUNTIES
SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
ILLINOIS...MISSOURI...
ILLINOIS RIVER AT LA GRANGE LD TW AFFECTING BROWN COUNTY
ILLINOIS RIVER AT MEREDOSIA AFFECTING MORGAN AND PIKE COUNTIES
ILLINOIS RIVER AT VALLEY CITY AFFECTING PIKE AND SCOTT COUNTIES
ILLINOIS RIVER AT HARDIN AFFECTING CALHOUN AND JERSEY COUNTIES
MERAMEC RIVER NEAR ARNOLD AFFECTING JEFFERSON AND ST. LOUIS
COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF THE RECENT HEAVY PRECIPITATION
EVENTS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS
CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
ILC009-131717-
/O.CON.KLSX.FL.W.0029.000000T0000Z-000000T0000Z/
/NLGI2.3.ER.090311T2200Z.090319T0600Z.000000T0000Z.NO/
1217 PM CDT THU MAR 12 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT LA GRANGE LD TW
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM THURSDAY THE STAGE WAS 24.0 FEET.
* MINOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 29.0 FEET BY
EARLY THURSDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 23.0 FEET...FLOOD STAGE IS REACHED
* IMPACT...AT 20.5 FEET...THE LOCK WALL IS COMPLETELY OVERTOPPED.
* IMPACT...AT 16.5 FEET...THE EARTHEN PART OF THE DAM IS OVERTOPPED.
$$
ILC137-149-131716-
/O.CON.KLSX.FL.W.0015.000000T0000Z-000000T0000Z/
/MROI2.3.ER.090304T0645Z.090319T1200Z.000000T0000Z.NO/
1217 PM CDT THU MAR 12 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT MEREDOSIA
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:15 AM THURSDAY THE STAGE WAS 435.5 FEET.
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 432.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 441.0 FEET BY
THURSDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 441.0 FEET...FLOOD FIGHTING ACTIVITIES BEGIN AT BIG
SWAN LAKE AND DAM
* IMPACT...AT 440.7 FEET...THIS LEVEL IS EXPECTED TO BE MET OR
EXCEEDED ON AVERAGE ONCE EVERY 5 YEARS.
* IMPACT...AT 440.4 FEET...MEREDOSIA LAKE ROAD OVERTOPPED
* IMPACT...AT 440.2 FEET...LOW ROADS IN FLORENCE OVERTOPPED
* IMPACT...AT 440.0 FEET...CARGILL COMPANY IN FLORENCE BEGINS FLOOD
FIGHTING ACTIVITIES
* IMPACT...AT 438.0 FEET...MAIN ROAD IN VALLEY CITY OVERTOPPED
$$
ILC149-171-131716-
/O.CON.KLSX.FL.W.0013.000000T0000Z-000000T0000Z/
/VALI2.2.ER.090215T2125Z.090320T0000Z.000000T0000Z.NO/
1217 PM CDT THU MAR 12 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT VALLEY CITY
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM THURSDAY THE STAGE WAS 15.5 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.9 FEET BY
THURSDAY EVENING THEN BEGIN FALLING.
* IMPACT...AT 18.0 FEET...COMMERCIAL BUILDING IS FLOODED
* IMPACT...AT 14.0 FEET...ROAD TO NORBUT FISH AND WILDLIFE AREA
FLOODED.
$$
ILC013-083-131716-
/O.CON.KLSX.FL.W.0032.000000T0000Z-000000T0000Z/
/HARI2.1.ER.090311T1052Z.090320T1200Z.000000T0000Z.NO/
1217 PM CDT THU MAR 12 2009
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT HARDIN
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM THURSDAY THE STAGE WAS 26.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 29.5 FEET BY
FRIDAY MORNING THEN BEGIN FALLING.
* IMPACT...AT 29.0 FEET...THE FERRY SERVICE IS INTERRUPTED
* IMPACT...AT 27.0 FEET...THE RIVER ROAD IN BEDFORD BECOMES FLOODED
* IMPACT...AT 25.0 FEET...FLOOD STAGE. LOWLAND FLOODING OF
UNPROTECTED AGRICULTURAL LAND BEGINS.
$$
ILC009-131716-
/O.EXT.KLSX.FL.W.0024.000000T0000Z-090315T2120Z/
/RIPI2.2.ER.090311T0430Z.090313T1200Z.090314T2120Z.NO/
1217 PM CDT THU MAR 12 2009
...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
THE LA MOINE RIVER AT RIPLEY
* UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:45 AM THURSDAY THE STAGE WAS 23.5 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.5 FEET BY
FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY
AFTERNOON.
* IMPACT...AT 24.0 FEET...TOWNSHIP ROAD, DOWNSTREAM OF THE GAGE ON
THE RIGHT BANK, BEGINS TO FLOOD.
* IMPACT...AT 23.0 FEET...MODERATE FLOODING BEGINS. 10,000 ACRES ARE
FLOODED.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. FARMLAND FLOODING AND RURAL
DAMAGES BEGIN.
* IMPACT...AT 17.0 FEET...BANKS BEGIN TO OVERFLOW.
$$
MOC113-131716-
/O.EXT.KLSX.FL.W.0031.000000T0000Z-090316T2159Z/
/OMNM7.1.ER.000000T0000Z.090313T1200Z.090315T2159Z.NO/
1217 PM CDT THU MAR 12 2009
THE FLOOD WARNING CONTINUES FOR
THE CUIVRE RIVER AT OLD MONROE
* UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT NOON THURSDAY THE ESTIMATED STAGE WAS 25.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 26 FEET ON FRIDAY. THE RIVER
WILL FALL BELOW FLOOD STAGE BY SUNDAY NIGHT.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM. MINOR FLOODING
BEGINS.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.
$$
MOC099-189-131716-
/O.CON.KLSX.FL.W.0037.090313T0600Z-090319T1030Z/
/ARNM7.1.ER.090313T0600Z.090315T1200Z.090318T1030Z.NO/
1217 PM CDT THU MAR 12 2009
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD
* FROM LATE TONIGHT TO THURSDAY MARCH 19...OR UNTIL THE WARNING IS
CANCELLED.
* AT 10:45 AM THURSDAY THE STAGE WAS 20.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY FRIDAY MORNING AND
CONTINUE TO RISE TO NEAR 27.5 FEET BY SUNDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING.
$$
MOC073-139-131716-
/O.EXT.KLSX.FL.W.0036.000000T0000Z-090313T1800Z/
/GSCM7.1.ER.090312T1800Z.090312T1800Z.090312T1800Z.NO/
1217 PM CDT THU MAR 12 2009
THE FLOOD WARNING CONTINUES FOR
THE MISSOURI RIVER AT GASCONADE
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:00 AM THURSDAY THE STAGE WAS 21.9 (ESTIMATED) FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS
AFTERNOON.
* IMPACT...AT 22.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
MOC127-131716-
/O.EXT.KLSX.FL.W.0023.000000T0000Z-090314T1630Z/
/TAYM7.1.ER.090310T0716Z.090310T2115Z.090313T1630Z.NO/
1217 PM CDT THU MAR 12 2009
...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:30 AM THURSDAY THE STAGE WAS 11.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE FRIDAY MORNING.
* IMPACT...AT 11.0 FEET...BOTH BANKS BEGIN TO OVERFLOW LOW LEVEL
FARMLANDS.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 WEST OF TAYLOR FLOODS.
* IMPACT...AT 9.5 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/13 03/14 03/15 03/16 03/17
ILLINOIS RIVER
LA GRANGE LD T 23 24.0 25.3 26.6 27.5 28.1 28.5
MEREDOSIA 432 435.5 436.8 438.0 439.1 439.8 440.3
VALLEY CITY 11 15.5 16.7 17.9 18.8 19.4 20.1
HARDIN 25 26.4 26.9 27.5 28.1 28.7 29.1
LA MOINE RIVER
RIPLEY 22 23.5 24.5 23.2 18.8 12.4 10.2
CUIVRE RIVER
OLD MONROE 24 E25.1 25.8 25.4 24.4 23.4 22.2
MERAMEC RIVER
ARNOLD 24 20.6 25.0 26.8 27.5 26.9 25.5
MISSOURI RIVER
GASCONADE 22 E21.9 21.5 19.8 18.3 16.9 13.3
SOUTH FABIUS RIVER
TAYLOR 10 11.7 10.1 6.6 4.2 3.7 3.5000
WGUS83 KLSX 130208
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
908 PM CDT THU MAR 12 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
MERAMEC RIVER NEAR ARNOLD AFFECTING JEFFERSON AND ST. LOUIS COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF THE RECENT HEAVY PRECIPITATION EVENTS
AND BASIN RUNOFF...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-140208-
/O.EXT.KLSX.FL.W.0037.090313T1108Z-090318T1800Z/
/ARNM7.1.ER.090313T1108Z.090315T0000Z.090317T1800Z.NO/
908 PM CDT THU MAR 12 2009
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD
* FROM FRIDAY MORNING TO WEDNESDAY AFTERNOON.
* AT 8:45 PM THURSDAY THE STAGE WAS 22.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE
TO RISE TO NEAR 26.5 FEET BY SATURDAY EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY TUESDAY EARLY AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/13 03/14 03/15 03/16 03/17
MERAMEC RIVER
ARNOLD 24 22.47 24.1 26.2 26.4 25.4 24.3000
WGUS83 KLSX 131609
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1109 AM CDT FRI MAR 13 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
MERAMEC RIVER NEAR ARNOLD AFFECTING JEFFERSON AND ST. LOUIS COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF BACKWATER EFFECTS FROM THE
MISSISSIPPI RIVER...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-141609-
/O.EXT.KLSX.FL.W.0037.000000T0000Z-090318T0600Z/
/ARNM7.1.ER.090313T1557Z.090315T1200Z.090317T0600Z.NO/
1109 AM CDT FRI MAR 13 2009
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:45 AM FRIDAY THE STAGE WAS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
TO RISE TO NEAR 26.3 FEET BY SUNDAY MORNING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY TUESDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/14 03/15 03/16 03/17 03/18
MERAMEC RIVER
ARNOLD 24 23.98 25.5 26.3 25.1 23.6 22.0000
WGUS83 KLSX 141256
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
756 AM CDT SAT MAR 14 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
MERAMEC RIVER NEAR ARNOLD AFFECTING JEFFERSON AND ST. LOUIS COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF BACK WATER EFFECTS FROM THE
MISSISSIPPI RIVER...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-151256-
/O.EXT.KLSX.FL.W.0037.000000T0000Z-090317T2000Z/
/ARNM7.1.ER.000000T0000Z.090315T1200Z.090316T2000Z.NO/
756 AM CDT SAT MAR 14 2009
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 6:45 AM SATURDAY THE STAGE WAS 24.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.7 FEET BY SUNDAY MORNING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/15 03/16 03/17 03/18 03/19
MERAMEC RIVER
ARNOLD 24 24.85 25.7 24.5 23.0 21.4 19.5000
WGUS83 KLSX 150239
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
939 PM CDT SAT MAR 14 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
MERAMEC RIVER NEAR ARNOLD AFFECTING JEFFERSON AND ST. LOUIS COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF BACK WATER EFFECTS FROM THE
MISSISSIPPI RIVER...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-160239-
/O.EXT.KLSX.FL.W.0037.000000T0000Z-090317T1030Z/
/ARNM7.1.ER.000000T0000Z.090315T0145Z.090316T1030Z.NO/
939 PM CDT SAT MAR 14 2009
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD
* UNTIL LATE MONDAY NIGHT.
* AT 8:45 PM SATURDAY THE STAGE WAS 25.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
MONDAY MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/15 03/16 03/17 03/18 03/19
MERAMEC RIVER
ARNOLD 24 25.04 24.9 23.9 22.5 20.9 19.0000
WGUS83 KLSX 151528
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1027 AM CDT SUN MAR 15 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
MERAMEC RIVER NEAR ARNOLD AFFECTING JEFFERSON AND ST. LOUIS COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF BACK WATER EFFECTS FROM THE
MISSISSIPPI RIVER...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-161527-
/O.EXT.KLSX.FL.W.0037.000000T0000Z-090317T1800Z/
/ARNM7.1.ER.000000T0000Z.090315T1415Z.090316T1800Z.NO/
1027 AM CDT SUN MAR 15 2009
...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:45 AM SUNDAY THE STAGE WAS 25.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
MONDAY EARLY AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/16 03/17 03/18 03/19 03/20
MERAMEC RIVER
ARNOLD 24 25.11 24.3 22.7 20.8 18.9 16.7000
WGUS83 KLSX 160138
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
838 PM CDT SUN MAR 15 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
MISSOURI...
MERAMEC RIVER NEAR ARNOLD AFFECTING JEFFERSON AND ST. LOUIS COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF BACK WATER EFFECTS FROM THE
MISSISSIPPI RIVER...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-170138-
/O.EXT.KLSX.FL.W.0037.000000T0000Z-090318T0200Z/
/ARNM7.1.ER.000000T0000Z.090315T2245Z.090317T0200Z.NO/
838 PM CDT SUN MAR 15 2009
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD
* UNTIL TUESDAY EVENING.
* AT 7:45 PM SUNDAY THE STAGE WAS 25.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
MONDAY LATE EVENING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/16 03/17 03/18 03/19 03/20
MERAMEC RIVER
ARNOLD 24 25.14 24.8 23.3 21.6 19.8 17.8000
WGUS83 KLSX 161558
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1058 AM CDT MON MAR 16 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
MERAMEC RIVER NEAR ARNOLD AFFECTING JEFFERSON AND ST. LOUIS COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF BACK WATER EFFECTS FROM THE
MISSISSIPPI RIVER...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-171558-
/O.EXT.KLSX.FL.W.0037.000000T0000Z-090318T1522Z/
/ARNM7.1.ER.000000T0000Z.090315T2245Z.090317T1522Z.NO/
1058 AM CDT MON MAR 16 2009
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:45 AM MONDAY THE STAGE WAS 25.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TUESDAY LATE MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/17 03/18 03/19 03/20 03/21
MERAMEC RIVER
ARNOLD 24 25.06 24.2 22.2 20.1 18.3 15.6000
WGUS83 KLSX 171604
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1104 AM CDT TUE MAR 17 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
MERAMEC RIVER NEAR ARNOLD AFFECTING JEFFERSON AND ST. LOUIS COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS FLOOD WARNING IS A RESULT OF BACK WATER EFFECTS FROM THE
MISSISSIPPI RIVER...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-181604-
/O.EXT.KLSX.FL.W.0037.000000T0000Z-090318T2230Z/
/ARNM7.1.ER.000000T0000Z.090315T2245Z.090317T2230Z.NO/
1104 AM CDT TUE MAR 17 2009
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:45 AM TUESDAY THE STAGE WAS 24.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
LATE THIS AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/18 03/19 03/20 03/21 03/22
MERAMEC RIVER
ARNOLD 24 24.45 23.2 21.7 20.2 18.3 17.0000
WGUS83 KLSX 180117
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
816 PM CDT TUE MAR 17 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
MERAMEC RIVER NEAR ARNOLD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
&&
MOC099-189-190116-
/O.EXT.KLSX.FL.W.0037.000000T0000Z-090319T0243Z/
/ARNM7.1.ER.000000T0000Z.090315T2245Z.090318T0243Z.NO/
816 PM CDT TUE MAR 17 2009
THE FLOOD WARNINGCCONTINUES FOR
THE MERAMEC RIVER NEAR ARNOLD
* UNTIL WEDNESDAY EVENING.
* AT 7:45 PM TUESDAY THE STAGE WAS 24.1 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/18 03/19 03/20 03/21 03/22
MERAMEC RIVER
ARNOLD 24 24.12 23.4 21.8 20.0 18.4 17.2000
WGUS83 KLSX 181423
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
923 AM CDT WED MAR 18 2009
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI...
MERAMEC RIVER NEAR ARNOLD AFFECTING JEFFERSON AND ST. LOUIS COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THIS IS THE LAST STATEMENT FOR THIS FLOODING EVENT...
&&
MOC099-189-181453-
/O.CAN.KLSX.FL.W.0037.000000T0000Z-090319T0243Z/
/ARNM7.1.ER.000000T0000Z.090315T2245Z.090318T0345Z.NO/
923 AM CDT WED MAR 18 2009
THE FLOOD WARNING IS CANCELLED FOR
THE MERAMEC RIVER NEAR ARNOLD.
* AT 8:45 AM WEDNESDAY THE STAGE WAS 23.5 FEET.
* FELL BELOW FLOOD STAGE AT 10:45 PM TUESDAY.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 21.9 FEET BY THURSDAY
MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 03/19 03/20 03/21 03/22 03/23
MERAMEC RIVER
ARNOLD 24 23.52 21.9 19.6 16.8 15.0 14.4What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 12, 5:36 AM CDT, 4 hours 14 minutes earlier.
Area forecast discussion, Mar 12, 5:36 AM CDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 536 AM CDT THU MAR 12 2009 .DISCUSSION... /428 AM CDT THU MAR 12 2009/ PRIMARY CONCERN FOR THIS FORECAST PACKAGE IS PRECIPITATION THREAT FOR THE EXTREME SOUTHERN PORTION OF THE CWFA...BASICALLY REYNOLDS...IRON...AND MADISON COUNTIES IN MISSOURI. PREVIOUS FORECAST HAD LIKELY POPS WITH A VERY SHARP GRADIENT OF ACCUMULATING SNOW FROM A TRACE UP TO AROUND 2 INCHES IN THE EXTREME SOUTHERN TIP OF REYNOLDS COUNTY. IT NOW LOOKS LIKE DRY AIR INTRUSION FROM THE STRONG HIGH PRESSURE SYSTEM CENTERED OVER MINNESOTA THIS MORNING WILL PUT THE KIBOSH ON THE SNOW. VERY DRY LOW LEVEL AIR CONTINUES TO WRAP CLOCKWISE AROUND THE HIGH. SURFACE DEWPOINTS ARE IN THE TEENS AND 850MB DEWPOINT DEPRESSIONS ARE AS MUCH AS 25-30 DEGREES OVER THE AREA. 925-850MB RH HAS REAL DIFFICULTY GETTING ABOVE 40 PERCENT THROUGH THE DAY ACCORDING TO BOTH THE GFS AND THE NAM. ADDITIONALLY THE NMM CORE WRF AND OUR LOCAL WRF AGREE WITH THE OPERATIONAL MODELS IN KEEPING PRECIP SOUTH OF THE AREA. HAVE THEREFORE REDUCED POPS DRASTICALLY ACROSS THE SOUTHERN SECTIONS OF THE CWFA AND REMOVED ALL MENTION OF ACCUMULATION. REMAINDER OF THE FORECAST IS BASICALLY UNCHANGED FROM PREVIOUS PACKAGE. HIGH PRESSURE IS STILL PROGGED TO BUILD EAST ACROSS THE OHIO VALLEY THROUGH THE WEEKEND. THIS WILL EVENTUALLY ALLOW RETURN FLOW TO DEVELOP OVER THE BI-STATE REGION BY SATURDAY. GFS AND ECMWF HAVE COME INTO SOMEWHAT BETTER AGREEMENT REGARDING PRECIPITATION CHANCES FOR THE WEEKEND AS RETURN FLOW BRINGS MOISTURE BACK TO THE AREA. STILL LOOKS LIKE PRIMARILY A LITTLE LIGHT RAIN FOR SATURDAY AND POSSIBLY SATURDAY NIGHT AS WARM ADVECTION AND SHORTWAVE ENERGY INTERACT TO PRODUCE LIFT OVER THE AREA. PRECIP COULD START AS A LITTLE SNOW SATURDAY MORNING...BUT HAVE LEFT MENTION SNOW OUT FOR NOW SINCE IT LOOKS LIKE ANY FLAKES WILL BE SHORT-LIVED AND HAVE LITTLE OR NO IMPACT ON THE OVERALL FORECAST. TEMPERATURES WILL CONTINUE TO RUN BELOW NORMAL TODAY AND FRIDAY...BUT WILL BE MODERATING TOWARD NORMAL VALUES BY SATURDAY AND CONTINUE NEAR NORMAL THROUGH THE WEEKEND. CARNEY && .AVIATION... /533 AM CDT THU MAR 12 2009/ FOR THE 12Z TAFS...DRY AND VFR CONDITIONS EXPECTED OVER THE NEXT 24-30 HOURS WITH CEILINGS AROUND 20,000FT. WINDS WILL BE NELY THROUGH THE PERIOD IN THE 6-9KT RANGE. BRITT && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Mar 12, 5:01 AM CDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 501 AM CDT THU MAR 12 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-131215- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 501 AM CDT THU MAR 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE FOR LIGHT SNOW ACROSS EXTREME SOUTHERN PORTIONS OF THE AREA TODAY. LITTLE OR NO ACCUMULATION IS EXPECTED. MODERATE TO MAJOR FLOODING IS OCCURRING OR IS FORECAST ALONG SEVERAL AREA RIVERS. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MODERATE TO MAJOR FLOODING IS OCCURRING OR IS FORECAST ALONG SEVERAL AREA RIVERS. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 CARNEY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 9:22 PM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 36 hr |
Nearby
River Flood Warnings in Missouri, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.